# SDR CA961112011

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10251831
- Condition: Faulty
- Location: Cabin Press
- Component: Allied Signa
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DESCENT THE FLIGHT CREW NOTICED THE PRESSURIZATION WOULD NOT INITIALLY RESPOND TO THE CHANGING ALTITUDE, THEN IT WOULD CAUSE A RAPID CABIN PRESSURE CHANGE TO CATCH UP WITH THE AIRCRAFT ALTITUDE. POST FLIGHT TROUBLESHOOTING LED TO THE CHANGE OF THE AUTOMATIC PRESSURE CONTROLLER AND THE AIRCRAFT RETURNED TO SERVICE.
